# SDR SWAA2024091227351

- Difficulty date: August 18, 2024
- Submitted: September 12, 2024
- Operation: Air carrier
- Aircraft: N931WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36637
- Aircraft time: 50,530 hours, 30,789 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H B.S 663 VAPOR BARRIER HAS CRACK AT I/B END (MARKED). L/H B.S 663 VAPOR BARRIER HAS CRACK AT I/B END (MARKED).<[01] CRACK AT I/B END OF L/H BS 663 VAPOR BARRIER WAS REPAIRED IAW SRM 51-70-04-2R-10.;[02] VERIFIED CORRECTIVE ACTION ITEM 1.
